# SDR SWAA2014110533740

- Difficulty date: October 30, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 28,735 hours, 16,709 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER VERTICAL STIFFENER CRACKED ON RIB AT STATION 92.70, 29.00 INCHES AFT OF FWD SPAR.  REPAIRED STIFFENER IAW SRM.
